# SDR AALA201904119002

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 58,735 hours, 23,705 cycles
- Engine: Cfmint CFM567B20
- Engine time: 56,927 hours, 23,286 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 2074
- Condition: Unreliable
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CLIMBING THROUGH FL290 INTERMITTENT FAULT LIGHT ON FIRE DETECTION PANEL MASTER  CAUTION OVERHEAT DET ON SIX PACK AND ENG #'2 ENGINE OVERHEAT ON FIRE DETECTION PANEL. MAINTENANCE PERFORMED AMM ENG FIRE DETECT 26-11-00 PB501. LOOP RESISTANCE TEST 26-11-00-730-801. APU/ENGINE DETECTION MODULE BITE 26-10-00-810-801. ALL TEST GOOD. REMOVED AND REPLACED ENG/APU MODULE IAW 26-10-01-800-801.
